MathSciNet Relay Station
MathSciNet bibliographic data
MR2984748 65M70
Gupta, Praveen Kumar; Yildirim, A.; Rai, K. N. Application of He's homotopy perturbation method for multi-dimensional fractional Helmholtz equation. Internat. J. Numer. Methods Heat Fluid Flow 22 (2012), no. 3-4, 424–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement